# SDR DALA2018121747229

- Difficulty date: December 13, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 62,654 hours, 23,038 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6710, L/P 5251909) AISLE LIGHT ON MID CABIN EMERGENCY EXIT SIGN DOES NOT ILLUMINATE. REPLACED AISLE LIGHT EMERGENCY SIGN IAW B757 AMM 33-51,
